# SDR V0XD20150416101

- Difficulty date: April 17, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 27,903 hours, 20,097 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS COMPARTMENT, STRINGER 27R HAS CORROSION BETWEEN FS 333.00 TO 349.00.  R & R STRINGER 25R, PN SH670-31212-2 IAW SRM 51-42-06, 51-40-11 & 51-25-16.
